# SDR AALA202003139005

- Difficulty date: March 12, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 84,097 hours, 10,686 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY CEILING LIGHT AT LEFT AISLE, ADJACENT TO LAVATORY 2F-1L INOPERATIVE. MAINTENANCE FOUND CONNECTOR DETACHED AND RESECURED CONNECTOR PER AMM 33-51-03-960-802.
